# SDR HEEA076520

- Difficulty date: October 8, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,119 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Worn
- Location: T/R Driveshaft
- Component: T/R Driveshaft, 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING.  SCRAPPED IN HOUSE.
